MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15247-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set, clave secondary port, clave y-site, distal microbore tubing, secure lock, 104 inch where it was reported there were 4 devices that leaked.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Additional Manufacturer Narrative
The following was returned by the customer for complaint investigation: -one used list #15247-28, primary plum set as received, there was no physical damage or other anomalies observed on the returned device.There was some fluid residuals observed.The filter vent juncture was air leak tested with the cap closed, leakage was observed.The filter vent was pressure tested with the vent cap open, and leaking was observed.The customer complaint of tubing lines leaking was confirmed.The probable cause is due to a loss of hydrophobic properties resulting from an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in e3 - initial reporter occupation.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22064797
Report Number9615050-2025-00242
Device Sequence Number12724976
Product Code FPA
UDI-Device Identifier00887709102057
UDI-Public(01)00887709102057(17)271101(10)14217614
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15247-28
Device Lot Number14217614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VANILLA TPN, CAPS.
Patient SexUnknown